0
TECHNICAL BRIEFS

Some Exact Solutions to the Equations of Nonlinear Thermoelasticity

[+] Author and Article Information
H. J. Petroski

Department of Aerospace Engineering and Engineering Mechanics, The University of Texas at Austin, Austin, Texas

D. E. Carlson

Department of Theoretical and Applied Mechanics, University of Illinois at Urbana, Urbana, Ill.

J. Appl. Mech 37(4), 1151-1154 (Dec 01, 1970) (4 pages) doi:10.1115/1.3408678 History: Received December 10, 1969; Online July 12, 2010

Abstract

Two independent exact solutions to the coupled, nonlinear equations of general thermoelasticity are presented in the context of definite body shapes. The stress and temperature fields throughout the bodies are exhibited in terms of the material response functions which characterize individual conductors.

Copyright © 1970 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In